Doctor insights on:
N Acetylcysteine Capsule Paracetamol
What the question?: Only the er dr can answer this now. ...Read more
Would paracetamol not work anymore if you swallowed activated charcoal and n-acetylcysteine capsules?
Diminished effect: Paracetamol or Acetaminophen is an anti pyretic that metabolises mainly in the liver. If you swallow paracetamol with activated charcoal it considerably decreased its absorption and if you take n acetyle cystein with it, it protect liver from the damage which could be caused by paracetamol metabolite as potent oxidant. Shahzeidi, md. ...Read more
Not tablets: A paracetamol overdose needs to be urgently managed by a medical provider. Management of paracetamol overdose is specific and tests including serum levels are used to determine treatment. If you suspect an overdose please call poison control immediately for instructions then call 911. ...Read more
Why: do you want to know? Why are you concerned about either compound. Perhaps if we know this we can give you a reasonable response. ...Read more
NAC attack : Nac is a pretty harmless chemical that is a precursor to one of the most powerful anti-oxidants produced in our body, namely glutathione. 200mg of nac is a relatively low dose and would be fine to take. One word on nac; because it has a sulfur group, those with intestinal yeast should avoid it because of the potential of feeding the yeast. Consult an expert in functional GI health if unsure. ...Read more
Pharmacy: It is over the counter (otc) medication, therefore, could be obtained in otc shelves at the pharmacies or vitamine shops. Shahzeidi, md. ...Read more
Diferrent molecules: N acetyle cystein is the most investigated supplemental non drug labelled formula in the market. It is even being used in altering the Acetaminophen poisoning in the er and medical world. It is a potent antioxidant agent. Acetyle carnosine is not similar to acetyle cystein in form of action. Shahzeidi, md. ...Read more
Very little if any: Metoclopramide works by blocking Dopamine receptors in the central nervous system, and by increasing motility of the esophagus/stomach/intestines. Acetylcysteine acts on the respiratory tract, so it does not directly interact with metoclopramide, but can have the side effects of nausea, vomiting (frequency is not defined the medical literature). So the combination is relatively safe. ...Read more
Not definite: no specific meds for glutamate dysfunction, anything available has a lot of side effects. ...Read more
My naturalpathic dr prescribed cysteplus. (n-acetylcysteine) i can't find much info online. Any side effects? What about long term use?
No interaction: There is no known interaction between these two meds and so if need be, you can use them. If you have additional concerns, repost them here on healthtap or consult your doc. Good luck. ...Read more
Acetylcysteine: If you have chronic lung disease it may be helpful but as an antioxident it doesn' t do much. ...Read more
Glutathione : The reason for taking nac is to raise the glutathione levels in the body. Why not oral glutathione? Glutathione is too large of a molecule to enter through the GI tract, it's also difficult to get through the skin as well. Glutathione is one of the most powerful antioxidants produced in the body. It is vital in both phases of liver detoxification. Tylenol (acetaminophen) is detoxified in the liver. ...Read more
Yes: No harm by giving n acetyle cystein to a 4 years old, but it does not cure otitis media. The cause for otitis media is usually combination of some physical features, such as round face and eustacian tube dysfunction as well as upper respiratory tract infection with viruses. It gets complicated often with added some bacteria in complicated uris which requires antibiotic consumption. Shahzeidi, md. ...Read more
Is oral nac effective?
Will taking oral nac (n-acetylcysteine) interfere with either methotrexate or plaquenil (hydroxychloroquine)?
NAC : I assume you are taking mtx and plaquinil for their anti-inflammatory effects for psoriasis? This combination is also used for a variety of other systemic diseases, too. Nac has been touted by naturopaths as an effective supplement to ward off some of the side effects of the drug therapy, but some people have experienced life threatening results, especially diabetics. Check with your doctor first! ...Read more
If my GFR is 43 is it safe to have a CT with contrast? I have read that you can take n-acetylcysteine to help protect your kidneys?
Need to be : Cleared by your nephrologist. If ok best to get hydration. N-acetylcysteine can help. 600-1200 mg dose orally 12 hours apart, half before and half after the scan is typical. Stop metformin for 48 hours after your scan. Use nonionic contrast. Better yet get ultrasound if it will answer the clinical question in your case. Ask your doctors. ...Read moreSee 2 more doctor answers
Fever last night 100'f.Took paracetamol & it was gone.Now its back with 100'f.Takes another pill 500mg.Headache, pain in right leg. What to do now?
Hi i took just one capsul contains 500mg paracetamol+50mg soduim declofinac but i didnt know im pregnant is that safe 4 my babay?babay was about 3week
Yes.: Paracetamol is a precursor of tylenol (acetaminophen). Ibuprofen is a non steroidal pain medicine. There is no contraindication to mixing them but whether they work for what you are tying to treat is the question. Both work for pain and fever, and Ibuprofen has the added anti-inflammatory property for pain as in joint inflammations. ...Read more
After weather get cold yesterday I feelhot 38.4 C ,my body hot , nowi took 2 pill of paracetamol , still feel cold , what should i do or sleep?
Yes : Recommend Healthtap visit or in person doctor visit for specific diagnosis and treatment ...Read more
Hi, Can i ask about taking Hyoscine N-butylbromide Paracetamol Buscopan Venus can lead into miscarriage?
SGPT 94 U/L normal: 21-72.
- No alcohol.
-- Had a course of ciprofloxacin 20 days back.
-- Had to take paracetamol 650mg 4-6 hours?
Very mild elevation: A very mild elevation in ALT can be related to many things (likely viral inflammation or drug effect) - at this level I would just check your doctor about having the level repeated in the next week or so to ensure it is normalizing. If you are not feeling well, see your doctor sooner. If your level remains elevated, then your doctor may wish to do more of a work-up to discover etiology.Take care ...Read more
My temperature is 38.6 I have a headache, n a sore neck when I move it but still feel cold took paracetamol but it doesn't seem to be doing a lot
N-acetyl cysteine: N-acetyl cysteine is a unique medication that has been used for mucus thinning in a person afflicted with pneumonia or bronchitis. Inhaled in to one's bronchi, it breaks up mucus. NAC is also used as an anti-oxidant and as a kidney protecting intervention against radiocontrast dye. It is available from pharmacists with prescription and in hospitals. ...Read moreSee 1 more doctor answer
Not a problem: That should not be an issue.Get a more detailed answer ›
I take n-acetyl-cysteine, is this okay to take daily - I am a heavy smoker cutting down and it seems to help my lungs (pain, mild mucus, breathless)?
9 month baby suffering 4m fever 4 past 6days.blood n urine reports r negative reduces for paracetamol n comes again after three hours.antibiotic given?
Close Observation: Your 9 mos old baby has fever x 6 days; negative urine/blood tests. Infection is a common & serious cause of fever in infancy. The tests tell us whether the cause is bacterial vs. viral. Bacterial infections require antibiotics whereas viruses are self-limited. Persistent fever is common with viruses. Fever is uncomfortable but is a sign of normal immune response. Follow closely with your doctor. ...Read more
My son has high temp, not eating, nauseous and weak. I can't get an appointment at gp. should I take him to A&E or keep up with paracetamol and monitor him?
Temperature: There are few danger signs which include - rashes, vomiting, not accepting feeds , not wetting nappies , inconsolable child, drowsiness, wrinkled skin , sunken eyes or if as a parent you are worried. If you are not sure about cause of fever or there are any danger signs then please consult a doctor. ...Read moreSee 4 more doctor answers
After a whole life of having a BP of 110/60, I experienced a sudden dramatic rise to 120-130/70-80. I did follow a treatment with Ambroxol 30mg 3 times/day and N-Acetyl Cysteine 500mg 2 times/day for 10 days. Is it relevant?
- N-acetylcysteine capsule paracetamol
- N acetylcysteine and keratoconus
- N acetylcysteine brain inflammation
- N acetylcysteine and glutathione
- N acetylcysteine for nasal congestion
- Diabetes l-arginine n acetylcysteine
- Acetylcysteine allergy
- Glutathione acetylcysteine
- Acetylcysteine overdose